# SDR 2012FA0000703

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Aircraft: N208JW
- Make and model: Cessna 208
- Aircraft serial: 20800062
- Aircraft time: 14,132 hours, 24,013 cycles
- Engine: Pwa PT6A114
- Engine time: 10 hours, 10 cycles
- Propeller: Hartzl HCB3M
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sleeve
- Condition: Deformed
- Location: Gearbox
- Part time: 10 hours, 10 cycles
- Component: Gearbox, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

ENGINE LOST ABILITY TO GOVERN THE PROPELLER RPM DRIVING THE PROPELLER TO FEATHER.  LOSS OF PROPELLER RPM LED TO A NO-POWER SITUATION REQUIRING A NO POWER GLIDING APPROACH BACK TO DEPARTURE AIRFIELD. TROUBLESHOOTING FOUND THE PROBLEM TO BE A ROTATED PROPELLER SLEEVE IN THE NOSE GEARBOX,  DEFORMING THE PROPELLER OIL TRANSFER TUBES, AND CUTTING OFF OF OIL PRESSURE TO THE GOVERNOR AND THE PROPELLER.  ENGINE IS APPROXIMATELY 10 HOURS SINCE OVERHAUL.
